Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Nuvaring.

If you were on Nuvaring did it give you terrible headaches and make you not be able to see for a few minutes?

I get terrible headaches and temporary blindness and extreme fatigue.

 
sopheeahsmommy

Asked by sopheeahsmommy at 12:32 PM on Aug. 4, 2009 in Health

Level 4 (49 Credits)
This question is closed.
Answers (3)
  • im on the nuvaring and i get headaches alot but i havent once thought about it being caused by nuvaring. i thought it was just bc i was stressed out. is that one of the side affects?
    2ajsmommy

    Answer by 2ajsmommy at 3:33 PM on Aug. 4, 2009

  • Nope, never had anything like that. I love Nuva Ring.
    SaraP1989

    Answer by SaraP1989 at 12:37 PM on Aug. 4, 2009

  • Yes headaches is one of the side effects. I really think my headaches are from the NuvaRing.
    sopheeahsmommy

    Answer by sopheeahsmommy at 3:49 PM on Aug. 4, 2009

Next question in Health
Burning poop?

Next question overall (Pregnancy)
Names for a girl

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN